# SDR SWI2024F01221

- Difficulty date: August 26, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 47,228 hours, 31,261 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 1-2 I/B AFT SIDE ROLLER AND BOTH O/B SIDE ROLLERS WORN. (C-CHECK RO 10/28/2024) (FILED CLOSED)R/H SLAT TRACK 1-2 I/B AFT SIDE ROLLER AND BOTH O/B ROLLERS WERE REPLACED IAW CRJ 700 AMM 27-81-44-400-801.
